# SDR MWEA99616

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118593
- Condition: Corroded
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1104 HAD CORROSION AT LONGERON 12-22L AND WAS CRACKED AT LONGERON 13L.  MTC FABRICATED AND INSTALLED FRAME SECTION.
